# SDR SWIA2020030348929

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CLIP COMMON TO THE STGR14R INTERCOSTAL ON THE AFT SIDE OF THE FS621.00 BULKHEAD AND FRAME FS625.30 IS CRACKED. (FLAGGED)   (C-CHECK) RO 2/28/2020   REPLACED WITH NEW CLIP COMMON TO INTERCOSTAL AT FS625, STR14R REF BOMBARDIER DWG SRM.
